MathSciNet Relay Station
MathSciNet bibliographic data
MR2251155 (2007c:11058) 11F37 (11F33)
Treneer, Stephanie Congruences for the coefficients of weakly holomorphic modular forms. Proc. London Math. Soc. (3) 93 (2006), no. 2, 304–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement